# SDR FDEA202209052196

- Difficulty date: September 5, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: AEA73185026
- Condition: Damaged
- Location: Main Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE MISSING /CORRODED/DAMAGED INSERTS ON FLOOR BOARD 262DF. FABRICATED NEW MAIN DECK FLOOR BOARD PANEL#262DF PER. FEDEX DRWOING SRZ-25-005,  AEA7318.   MAJOR REPAIR.  ORIG SUB DATE:  9/6/2022
